# SDR AMWA0828013G

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 26,646 hours, 37,370 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12943003637
- Condition: Chafed
- Location: Fs 318.25
- Part time: 26,646 hours, 37,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE FRAMES DAMAGED BY FRICTION CHAFING AT LT AND RT FS 318.25.
